# SDR CALA2018122902679

- Difficulty date: December 29, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 15,833 hours, 5,592 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Engine Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAXING INTO GATE RIGHT ENGINE EGT 530C RIGHT ENGINE 700C DIP FIM 77-21-00-810-803-F00 ACP UP TO PAR E (D) REF FIM 77-21-00-810-803-F00 MX FOUND CH B S3 AND S4 READING HIGH, PER STEP (E) (1) (D) TO OPEN DIP FOR 5 DAYS TO CONTINUE TROUBLESHOOTING.  TOMC APPROVES DIP. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: 5 DAYS.......JQ SEE LOG 8589631 REPLACED CJ10 SECTOR HARNESS AND T495S3,T495S4. SEE LOG 8590792 ACP HIGH POWER ASSURANCE TEST PER AMM 71-00-00-7 00-813-F00 TEST 5. ALL PARAMETERS NORMAL. TOMCQC REV PERFORMED
